# SDR AWXA200200157

- Difficulty date: February 19, 2002
- Submitted: February 21, 2002
- Operation: Air carrier
- Aircraft: N903AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23323
- Aircraft time: 63,932 hours, 24,908 cycles
- Engine: Rroyce RB211*
- Engine time: 54,928 hours, 21,243 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: 2703500
- Condition: Disconnected
- Location: Pneumatic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PHX - AIR TURNBACK - FLT 0081 - O - ON TAKEOFF OUT OF PHX EN ROUTE TO BWI THE NR 1 ENGINE FIRE WARNING SYSTEM ACTIVATED WITH THE FIRE SWITCH HANDLE ILLUMINATING, A RED MASTER WARNING LIGHT, A RED FIRE LIGHT ON INSTRUMENT PANEL, A RED FUEL CONTROL SWITCH, THE FIRE BELL SOUNDING, AND EICAS MESSAGE FOR FIRE/OVERHEAT NR 1 ENGINE.  AUTO THROTTLES WERE SELECTED TO OFF AND THE THROTTLE LEVER RETURNED TO CLIMB; WITH THROTTLE LEVER IN CLIMB WARNING MESSAGES CLEARED.  AN EMERGENCY WAS DECLARED AND AIRCRAFT LANDED SAFELY BACK AT PHX.  WHEN MX EXAMINED THE NR 1 ENGINE THE HIGH PRESSURE DUCT WAS FOUND DISCONNECTED, HEAT DAMAGE WAS NOTED TO THE PYLON, C-DUCTS, AND SURROUNDING AREA.
